Posted by Mary
on February 17, 2000 at 10:08:19:
In Reply to: personality changes with adderall posted by L Johnson on February 16, 2000 at 16:05:24:
: My daughter 8 years old, has been diagnosed with ADD and dysgraphia, her graphomotor skills are at 5 years and 10 months (as of Nov. 99). We placed her on Adderall after Christmas break. She currently is taking 7.5 mg. Her teacher has noticed little improvement but tutor has seen a better response. My question is since beginning the medication she has become more withdrawn and more defiant and does not want to go to tutoring, choir, or her piano lessons, she complains of headaches, does not want to eat, and also complains that all she does is work, work, work. However she has plenty of time to play with friends.
Sounds like she is having some side effects from the medication. Contact your doctor and get his advice in regard to continuing or changing the medication. Good Luck.